Distributed Lagrange multipliers based on fictitious domain method for second order elliptic problems

被引:80
|
作者
Glowinski, R. [1 ]
Kuznetsov, Yu. [1 ]
机构
[1] Univ Houston, Dept Math, Houston, TX 77204 USA
关键词
second order elliptic problems; fictitious domain methods; Lagrange multipliers; finite element approximations; preconditioned iterative methods; conjugate gradient algorithms; Lanczos algorithms;
D O I
10.1016/j.cma.2006.05.013
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
In this article we further investigate the solution of linear second order elliptic boundary value problems by distributed Lagrange multipliers based fictitious domain methods. The following issues are addressed: (i) Derivation of the fictitious domain formulations. (ii) Finite element approximation. (iii) Iterative solution of the resulting finite dimensional problems (of the saddle-point type) by preconditioned conjugate gradient and Lanczos algorithms. (c) 2006 Elsevier B.V. All rights reserved.
引用
收藏
页码:1498 / 1506
页数:9
相关论文
共 50 条
  • [1] A high order discontinuous Galerkin method with Lagrange multipliers for second-order elliptic problems
    Kim, Mi-Young
    Shin, Dong-wook
    [J]. APPLIED NUMERICAL MATHEMATICS, 2019, 135 : 47 - 68
  • [2] On a fictitious domain method with distributed Lagrange multiplier for interface problems
    Auricchio, Ferdinando
    Boffi, Daniele
    Gastaldi, Lucia
    Lefieux, Adrien
    Reali, Alessandro
    [J]. APPLIED NUMERICAL MATHEMATICS, 2015, 95 : 36 - 50
  • [3] Fictitious domain method with Lagrange multipliers for solving optimal shape design problems
    Myslinski, A
    [J]. NUMERICAL METHODS IN ENGINEERING '96, 1996, : 231 - 237
  • [4] Efficient preconditioners based on fictitious domains for elliptic FE-problems with Lagrange multipliers
    Heikkola, E
    Rossi, T
    Tarvainen, P
    Kuznetsov, Y
    [J]. ENUMATH 97 - 2ND EUROPEAN CONFERENCE ON NUMERICAL MATHEMATICS AND ADVANCED APPLICATIONS, 1998, : 646 - 661
  • [5] Fictitious domains methods with distributed Lagrange multipliers Part I: Application to the solution of elliptic state problems
    Haslinger, J
    Maitre, JF
    Tomas, L
    [J]. MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2001, 11 (03): : 521 - 547
  • [6] A domain imbedding method with distributed Lagrange multipliers for acoustic scattering problems
    Heikkola, E
    Rossi, T
    Toivanen, J
    [J]. MATHEMATICAL AND NUMERICAL ASPECTS OF WAVE PROPAGATION, WAVES 2003, 2003, : 252 - 256
  • [7] A Fictitious Domain Method with Distributed Lagrange Multiplier for Parabolic Problems With Moving Interfaces
    Wang, Cheng
    Sun, Pengtao
    [J]. JOURNAL OF SCIENTIFIC COMPUTING, 2017, 70 (02) : 686 - 716
  • [8] A Fictitious Domain Method with Distributed Lagrange Multiplier for Parabolic Problems With Moving Interfaces
    Cheng Wang
    Pengtao Sun
    [J]. Journal of Scientific Computing, 2017, 70 : 686 - 716
  • [10] An operator splitting scheme with a distributed Lagrange multiplier based fictitious domain method for wave propagation problems
    Bokil, VA
    Glowinski, R
    [J]. JOURNAL OF COMPUTATIONAL PHYSICS, 2005, 205 (01) : 242 - 268